It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had an iron infusion, injectafer, 8 weeks ago. I was diagnosed with iron deficient anemia. My ferritin was 7 and all of my other labs were abnormal regarding iron. I am still experiencing widespread joint pain and spine pain 2 months after the infusion. My doctor tells me that this is not from the infusion. He said those symptoms can happen for a few days after but not this length of time. I did not have these symptoms before. I got the infusion and I had chills, a fever, bone and joint pain. The fever went away and the severity of the bone pain lessened, but every joint hurts from my toes, fingers, elbows, shoulder, hips, etc. Has anyone experienced this or have any thoughts on it? Thank you!





All times are GMT -7. The time now is 06:20 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!